# SDR FDEA201802260565

- Difficulty date: February 26, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 93,892 hours, 30,673 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7562501
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK IS DAMAGED AT STA 522 LBL 48. REPAIRED DAMAGED SEAT TRACK IAW SRM 53-70-00 FIG 2 VOL1.
